# SDR SIMA20190519003

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,688 hours, 41,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 3 EMERGENCY FLOOR STRIPS INOP. C/A-REMOVED AND REPLACED NR 6 INVERTER IAW AMM 33-50-11 OPS CHECK GOOD.
